Alert archive / California / Lake Wind Advisories in 2012

Lake Wind Advisory 53, NWS Reno, NV

June 20, 20126 counties in Nevada; 8 counties in California

NWS Reno, NV issued this lake wind advisory at Jun 20, 2012, 2:46 PM PDT for 6 counties in Nevada; 8 counties in California. It took effect at Jun 21, 2012, 2:00 PM PDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 20, 2012, 2:46 PM PDT (21:46 UTC)
In effect from
Jun 21, 2012, 2:00 PM PDT
Expired
Jun 21, 2012, 10:00 PM PDT
In force
8 hr
Issued by
NWS Reno, NV

Counties Alpine County, CA, El Dorado County, CA, Lassen County, CA, Mono County, CA, Nevada County, CA, Placer County, CA, Plumas County, CA, Sierra County, CA, Churchill County, NV, Douglas County, NV, Lyon County, NV, Mineral County, NV, Pershing County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 49 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 9.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2012-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2012-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3455 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

500 
WWUS75 KREV 202146
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
246 PM PDT WED JUN 20 2012


CAZ071-072-NVZ002-211200-
/O.NEW.KREV.LW.Y.0053.120621T2100Z-120622T0500Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...
SOUTH LAKE TAHOE...TRUCKEE...INCLINE VILLAGE
246 PM PDT WED JUN 20 2012

...LAKE WIND ADVISORY IN EFFECT FROM 2 PM TO 10 PM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 10 PM PDT THURSDAY. 

* WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* WAVE HEIGHTS ON LAKE TAHOE: 1 TO 3 FEET. HIGHEST WAVES FROM MID
  LAKE TO DOWNWIND SHORES FROM INCLINE BEACH TO ZEPHYR COVE. 

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF
  LAKE WATERS UNTIL CONDITIONS IMPROVE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.  

&&

$$

CAZ073-NVZ001-004-211200-
/O.NEW.KREV.LW.Y.0053.120621T2200Z-120622T0600Z/
MONO-MINERAL AND SOUTHERN LYON COUNTIES-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES...
HAWTHORNE...YERINGTON...SMITH VALLEY...FERNLEY...FALLON...
LOVELOCK...SILVER SPRINGS
246 PM PDT WED JUN 20 2012

...LAKE WIND ADVISORY IN EFFECT FROM 3 PM TO 11 PM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM TO 11 PM PDT THURSDAY. 

* WINDS: SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH. 

* WAVE HEIGHTS ON PYRAMID LAKE: 1 TO 3 FEET FROM MID LAKE TO DOWNWIND
  SHORES.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF
  LAKE WATERS UNTIL CONDITIONS IMPROVE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.  

&&

$$


HTTP://WEATHER.GOV/RENO
3 follow-up statements
650 
WWUS75 KREV 211002
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
302 AM PDT THU JUN 21 2012

CAZ071-072-NVZ002-220000-
/O.CON.KREV.LW.Y.0053.120621T2100Z-120622T0500Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...
SOUTH LAKE TAHOE...TRUCKEE...INCLINE VILLAGE
302 AM PDT THU JUN 21 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 10 PM PDT THIS EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 10 PM PDT THIS EVENING. 

* WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH THIS AFTERNOON
  AND EVENING.

* WAVE HEIGHTS ON LAKE TAHOE: INCREASING TO 2 TO 3 FEET FROM MID LAKE
  TO DOWNWIND SHORES FROM INCLINE BEACH TO ZEPHYR COVE IN THE
  AFTERNOON.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$

CAZ073-NVZ001-004-220000-
/O.CON.KREV.LW.Y.0053.120621T2200Z-120622T0600Z/
MONO-MINERAL AND SOUTHERN LYON COUNTIES-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES...
HAWTHORNE...YERINGTON...SMITH VALLEY...FERNLEY...FALLON...
LOVELOCK...SILVER SPRINGS
302 AM PDT THU JUN 21 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 11 PM PDT THIS EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 11 PM PDT THIS EVENING. 

* WINDS: SOUTHWEST TO WEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH
  FROM MID TO LATE AFTERNOON THROUGH THE EVENING.

* WAVE HEIGHTS ON PYRAMID LAKE: 2 TO 3 FEET FROM MID LAKE TO DOWNWIND
  SHORES.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$


HTTP://WEATHER.GOV/RENO
908 
WWUS75 KREV 212201
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
301 PM PDT THU JUN 21 2012

CAZ073-NVZ001-004-220500-
/O.EXT.KREV.LW.Y.0053.000000T0000Z-120622T0500Z/
MONO-MINERAL AND SOUTHERN LYON COUNTIES-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES...
HAWTHORNE...YERINGTON...SMITH VALLEY...FERNLEY...FALLON...
LOVELOCK...SILVER SPRINGS
301 PM PDT THU JUN 21 2012

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 PM PDT THIS
EVENING. 

* WINDS: SOUTHWEST TO WEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* WAVE HEIGHTS ON PYRAMID LAKE: 2 TO 3 FEET FROM MID LAKE TO
  DOWNWIND SHORES. 

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$

CAZ071-072-NVZ002-220500-
/O.CON.KREV.LW.Y.0053.000000T0000Z-120622T0500Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...
SOUTH LAKE TAHOE...TRUCKEE...INCLINE VILLAGE
301 PM PDT THU JUN 21 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING. 

* WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* WAVE HEIGHTS ON LAKE TAHOE: 2 TO 3 FEET FROM MID LAKE TO
  DOWNWIND SHORES FROM INCLINE BEACH TO ZEPHYR COVE IN THE
  AFTERNOON.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$


HTTP://WEATHER.GOV/RENO
411 
WWUS75 KREV 220507
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
1007 PM PDT THU JUN 21 2012

CAZ071>073-NVZ001-002-004-220615-
/O.EXP.KREV.LW.Y.0053.000000T0000Z-120622T0500Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
GREATER LAKE TAHOE AREA-MONO-MINERAL AND SOUTHERN LYON COUNTIES-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...
SOUTH LAKE TAHOE...TRUCKEE...BRIDGEPORT...MAMMOTH LAKES...
HAWTHORNE...YERINGTON...SMITH VALLEY...INCLINE VILLAGE...
FERNLEY...FALLON...LOVELOCK...SILVER SPRINGS
1007 PM PDT THU JUN 21 2012

...LAKE WIND ADVISORY HAS EXPIRED...

THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT. 

WINDS WERE GRADUALLY DECREASING AND WILL REMAIN BELOW ADVISORY LEVELS
THE REMAINDER OF TONIGHT. HOWEVER LAKE WATERS MAY REMAIN LOCALLY CHOPPY
THROUGH MIDNIGHT.

$$


HTTP://WEATHER.GOV/RENO

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this lake wind advisory went out at Jun 20, 7:52 AM PDT, 6 hours 54 minutes earlier.

Area forecast discussion, Jun 20, 7:52 AM PDT, 6 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
752 AM PDT WED JUN 20 2012

.SHORT TERM...
HIGH PRESSURE WILL QUICKLY PASS OVER THE SIERRA AND WESTERN NEVADA
TODAY AS AN UNSEASONABLY COLD LOW DEVELOPS IN THE NORTHEAST
PACIFIC. THIS STRONG LOW WILL ABSORB A CUTOFF LOW CURRENTLY NEAR
30 NORTH-135 WEST AND DRIVE IT INTO THE NORTHERN CALIFORNIA COAST
THURSDAY. BY FRIDAY THE STRONG LOW DROPS SOUTH OFF THE PACIFIC
NORTHWEST COAST, WITH WINDY AND COOLER CONDITIONS FOR THE END OF
THE WEEK.

FOR TODAY, TRANQUIL CONDITIONS WITH LIGHT WINDS, CLEAR SKIES AND
AFTERNOON HIGHS IN THE LOW TO MID 90S FOR WESTERN NEVADA WITH 80S
IN THE SIERRA.

MAIN CONCERN THURSDAY IS THE INCREASING WINDS DUE TO THE JET
PUSHING INTO THE NORTHERN SIERRA AND A SURFACE THERMAL GRADIENT
BETWEEN THE SIERRA AND CARSON-HUMBOLDT SINKS NEAR 20 DEGREES. WINDS
SHOULD BECOME GUSTY BY EARLY AFTERNOON IN THE SIERRA AND FAR
WESTERN NEVADA WITH GUSTS NEAR 35 MPH. THE GUSTY WINDS WILL PUSH
EAST OF HIGHWAY 395 BY LATE AFTERNOON AND CONTINUE INTO THE
EVENING HOURS. CHOPPY LAKE CONDITIONS ARE LIKELY FOR BOATERS ON
TAHOE, PYRAMID AND THE SMALLER LAKES AND RESERVOIRS OF THE EASTERN
SIERRA AND WESTERN NEVADA THURSDAY AFTERNOON.

ON FRIDAY, A NEW JET SEGMENT ROUNDS THE BASE OF THE LOW OFF THE
PACIFIC NORTHWEST COAST. AT THIS TIME WINDS MAY BE SLIGHTLY
LIGHTER FRIDAY DUE TO WEAKER SURFACE GRADIENTS AND THE WIND ENERGY
FROM THE JET STAY WEST OF THE SIERRA UNTIL FRIDAY NIGHT. PEAK
GUSTS SHOULD REMAIN NEAR AND BELOW 30 MPH. AFTERNOON HIGHS MAY
FALL OFF TO THE LOW TO MID 80S ACROSS WESTERN NEVADA WITH UPPER 60S
TO 70S FOR THE SIERRA.

AS THE JET MOVES ONSHORE FRIDAY NIGHT, IT PULLS A 1.00 INCH
PRECIPITABLE WATER PLUME INTO NORTHERN CALIFORNIA. A FEW SHOWERS
ARE POSSIBLE FROM WESTERN LASSEN TO THE SURPRISE VALLEY. BRONG

.LONG TERM...SATURDAY THROUGH TUESDAY...
FAIRLY DEEP UPPER LOW (-2 TO -3.5 STANDARD DEVIATIONS) OFF THE
CALIFORNIA COAST NEXT WEEKEND WILL EJECT INLAND IN A WEAKENED
FASHION EARLY NEXT WEEK. THE LOW OFF THE COAST WILL KEEP THERMAL
GRADIENTS/AFTERNOON-EVENING BREEZES GOING OVER EASTERN CALIFORNIA
AND WESTERN NEVADA FOR NEXT WEEKEND. TEMPERATURES ARE EXPECTED TO
REMAIN MODERATED INTO EARLY NEXT WEEK (TO WHAT DEGREE THERE IS
UNCERTAINTY ESPECIALLY BY MONDAY-TUESDAY) AS THE TROUGH BRINGS
COOLER AIR ALOFT INTO THE REGION.

AS FAR AS SPECIFIC DETAILS OF INTEREST, MODELS BRING IN SIGNIFICANT
700 MB MOISTURE SATURDAY FOR THE NORTHERN SIERRA, NORTHEAST
CALIFORNIA, AND FAR NORTHWEST NEVADA. HOWEVER, WITH THE JET FLOW
REMAINING OVERHEAD OR TO THE NORTH OF THESE AREAS MOISTURE DEPTH
SHOULD REMAIN FAIRLY SHALLOW WITH LIMITED INSTABILITY. THEREFORE, IT
LOOKS MORE LIKE THERE WILL BE CUMULUS WITH LIMITED VERTICAL EXTENT
RATHER THAN PRECIPITATION FOR NORTHEAST CALIFORNIA AND NORTHWEST
NEVADA ON SATURDAY.

THE OTHER SPECIFIC FEATURE OF POSSIBLE INTEREST WILL BE THE NATURE
OF THE EJECTING LOW MONDAY-MONDAY NIGHT. THE 00Z ECMWF BRINGS A 560
DM LOW OVER THE RENO-TAHOE AREA WHILE THE 00Z GEFS/GFS AND THE
CANADIAN ENSEMBLE BRING A MUCH WEAKER LOW INTO THE REGION. THE
FORMER SOLUTION WOULD BRING A CHANCE OF SHOWERS AS FAR SOUTH AS
INTERSTATE 80 WITH TEMPERATURES ONLY GETTING INTO THE 60S FOR LOWER
VALLEYS WHILE THE LATTER SOLUTION(S) WOULD KEEP PRECIP LIMITED TO
EXTREME NORTHERN NEVADA AND CALIFORNIA WITH MUCH WARMER TEMPERATURES
EARLY NEXT WEEK. FOR NOW, I HAVE SIDED WITH THE MORE PREVALENT
WEAKER SOLUTIONS FOR DRIER AND WARMER CONDITIONS. SNYDER
&&

.AVIATION...
VFR CONDITIONS WITH LIGHT WINDS (BELOW 10 KTS ALL TERMINALS) THRU
MID THURSDAY MORNING UNDER HIGH PRESSURE ALOFT. WINDS INCREASING
THURSDAY AFTERNOON AND EVENING AS LOW PRESSURE OFF CALIFORNIA COAST
EJECTS INLAND. SNYDER
&&

.FIRE WEATHER...
RIDGE OF HIGH PRESSURE WILL PASS OVER THE SIERRA AND WESTERN
NEVADA TODAY, THEN QUICKLY BREAK DOWN THURSDAY AS A STRONG LOW
DEVELOPS IN THE NORTHEAST PACIFIC. THIS LOW IS LIKELY TO PRODUCE
BREEZY TO WINDY CONDITIONS THROUGH THE WEEKEND.

AN INITIAL TROUGH WILL REACH NORTHERN CALIFORNIA THURSDAY WITH A
95-100 MPH JET STREAM ALOFT. A STRONG THERMAL GRADIENT NEAR 20
DEGREES WILL DEVELOP THURSDAY AFTERNOON BETWEEN THE LAKE TAHOE
BASIN AND THE CARSON-HUMBOLDT SINKS. POSITION OF THE JET AND
STRENGTH OF THE THERMAL GRADIENT BRINGS A HIGH AMOUNT OF CONFIDENCE
IN 30-40 MPH GUSTS WILL COMBINE WITH LOW HUMIDITY FOR THE LOWER
ELEVATIONS OF THE TAHOE BASIN, EASTERN LASSEN COUNTY, NORTHERN
WASHOE COUNTY AND THE SIERRA FRONT. THUS A FIRE WEATHER WATCH WILL
BE ISSUED THIS MORNING. A PERIOD OF GUSTY WINDS AND LOW HUMIDITY
WILL ALSO IMPACT LYON, NORTHERN MONO, AND THE WESTERN PORTIONS OF
PERSHING AND CHURCHILL COUNTIES THURSDAY AFTERNOON AND EVENING.
HOWEVER, THE DURATION OF GUSTY WINDS IS LESS CERTAIN THAN FOR THE
SIERRA FRONT, SO FOR NOW WILL JUST HIGHLIGHT IN THE PLANNING FORECAST
FOR ZONES 273, 453, AND 459.

HUMIDITY RECOVERIES ON THE MID SLOPES WILL BE POOR THURSDAY NIGHT AS
WINDS WILL NOT COMPLETELY DECOUPLE. BY LATE FRIDAY A STRONGER JET
STREAM WILL LIFT ACROSS NORTHEAST CALIFORNIA WITH A CONTINUED
STRONG THERMAL GRADIENT OVER THE AREA. THERE IS A BETTER POTENTIAL
FOR CRITICAL FIRE WEATHER CONDITIONS FRIDAY SOUTH OF HIGHWAY 50.
NORTH OF HIGHWAY 50, A BAND OF MOISTURE WITH COOLER TEMPERATURES
WILL BRING HIGHER HUMIDITY AND DECREASE THE THREAT FOR CRITICAL
CONDITIONS.

WINDY CONDITIONS WILL CONTINUE INTO SATURDAY WITH THE LOWEST
HUMIDITY VALUES OVER MONO AND MINERAL COUNTIES, WITH A CHANCE OF
SHOWERS IN THE NORTHERN SIERRA AND WESTERN LASSEN COUNTIES.
BRONG/SNYDER
&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
     EVENING NVZ450-458.

CA...FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
     EVENING CAZ272-278.

&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:01 AM PDTFire Weather WatchREVWashoe6 hr
Jun 20, 1:20 PM PDTRed Flag WarningREVWashoe33 hr

Nearby

Lake Wind Advisories in California, 2012Lake Wind Advisories in Nevada, 2012Every lake wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.